# SDR UALA2012012700559

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,293 hours, 21,924 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Detector
- Part number: 0123FJFS
- Condition: Melted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV OVERFILL DETECTOR HOUSING THIN & PARTIALLY MELTED.  DETECTOR IS DEGRADED BUT LAV IS STILL SERVICEABLE, NEED TO TOP FILL ONLY.  CONNECTOR IS TIED BACK.  REPLACED DETECTOR.
